Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On function spectra


Author: Harold M. Hastings
Journal: Proc. Amer. Math. Soc. 44 (1974), 186-188
MSC: Primary 55B20
DOI: https://doi.org/10.1090/S0002-9939-1974-0343258-4
MathSciNet review: 0343258
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct an explicit internal mapping functor for the homotopy category of CW spectra; this, together with our earlier smash product, yields a symmetric monoidal closed category.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55B20

Retrieve articles in all journals with MSC: 55B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0343258-4
Keywords: Adams category, Boardman category, $ h - c$ category, generalized cohomology theory, the Brown theorem, realization of singular complex
Article copyright: © Copyright 1974 American Mathematical Society